RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 3, Pages 664–675 (Mi smj3102)  

This article is cited in 1 scientific paper (total in 1 paper)

The discrete Wiener–Hopf equation with probability kernel of oscillating type

M. S. Sgibnev

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We prove the existence of a solution to the discrete inhomogeneous Wiener–Hopf equation whose kernel is an arithmetic probability distribution generating an oscillating random walk. Asymptotic properties of the solution are established depending on the properties of the inhomogeneous term of the equation and its kernel.

Keywords: discrete Wiener-Hopf equation, inhomogeneous equation, asymptotic behavior, arithmetic distribution, oscillating type.

Funding Agency Grant Number
Siberian Branch of Russian Academy of Sciences 0314-2016-0005
The author was supported by the Program of Basic Scientific Research of the Siberian Branch of the Russian Academy of Sciences (Grant No. I.1.2, Project 0314-2016-0005).


DOI: https://doi.org/10.33048/smzh.2019.60.314

Full text: PDF file (304 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:3, 516–525

Bibliographic databases:

UDC: 517.968.2
Received: 23.08.2018
Revised: 04.12.2018
Accepted:19.12.2018

Citation: M. S. Sgibnev, “The discrete Wiener–Hopf equation with probability kernel of oscillating type”, Sibirsk. Mat. Zh., 60:3 (2019), 664–675; Siberian Math. J., 60:3 (2019), 516–525

Citation in format AMSBIB
\Bibitem{Sgi19}
\by M.~S.~Sgibnev
\paper The discrete Wiener--Hopf equation with probability kernel of oscillating type
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 3
\pages 664--675
\mathnet{http://mi.mathnet.ru/smj3102}
\crossref{https://doi.org/10.33048/smzh.2019.60.314}
\elib{http://elibrary.ru/item.asp?id=41688272}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 3
\pages 516--525
\crossref{https://doi.org/10.1134/S0037446619030145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471617300014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067406006}


Linking options:
  • http://mi.mathnet.ru/eng/smj3102
  • http://mi.mathnet.ru/eng/smj/v60/i3/p664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Sgibnev, “Diskretnoe uravnenie Vinera–Khopfa s polumultiplikativnoi asimptotikoi resheniya”, Sib. elektron. matem. izv., 16 (2019), 1600–1611  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:103
    References:36
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020